# SDR ASAA0996804

- Difficulty date: October 18, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 22,117 hours, 8,587 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support Angle
- Part number: 115A2179Y4
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER T/E PANEL SUPPORT ANGLE COMMON TO PROGRAM ROLLER FITTING IS CHAFED.  REMOVED AND REPLACED SUPPORT ANGLE.
